Issue Title
Vol 46, No 2 (December 2015) Periodic solutions for second order singular differential systems with parameters Abstract  PREVIEW  FULL TEXT
Fanglei Wang, Jifeng Chu, Stefan Siegmund
Vol 46, No 2 (December 2015) Periodic bifurcation problems for fully nonlinear neutral functional differential equations via an integral operator approach: the multidimensional degeneration case Abstract  PREVIEW  FULL TEXT
Jean-Francois Couchouron, Mikhail I. Kamenskii, Boris Mikhaylenko, Paolo Nistri
Vol 47, No 1 (March 2016) Periodic solutions of singular equations Abstract  PREVIEW  Full text
Antonio Ureña
Vol 47, No 2 (June 2016) Multiple solutions with prescribed minimal period for second order odd Newtonian systems with symmetries Abstract  PREVIEW  FULL TEXT
Wiesław Krawcewicz, Yanli Lv, Huafeng Xiao
Vol 56, No 2 (December 2020) Nielsen number, impulsive differential equations and problem of Jean Leray Abstract  PREVIEW  FULL TEXT
Jan Andres
Vol 54, No 2 (December 2019) Asymptotically almost periodic solutions of limit periodic difference systems with coefficients from commutative groups Abstract  PREVIEW  FULL TEXT
Petr Hasil, Michal Veselý
Vol 49, No 1 (March 2017) Periodic solutions for the non-local operator $(-\Delta+m^{2})^{s}-m^{2s}$ with $m\geq 0$ Abstract  PREVIEW  FULL TEXT
Vincenzo Ambrosio
Vol 50, No 1 (September 2017) Periodic solutions of vdP and vdP-like systems on 3-Tori Abstract  PREVIEW  FULL TEXT
Zalman Balanov, Edward Hooton, Adrian Murza
Vol 50, No 1 (September 2017) Coincidence degree methods in almost periodic differential equations Abstract  PREVIEW  FULL TEXT
Liangping Qi, Rong Yuan
Vol 39, No 2 (June 2012) Periodic solutions to singular second order differential equations: the repulsive case Abstract  FULL TEXT
Robert Hakl, Pedro J. Torres, Manuel Zamora
Vol 50, No 2 (December 2017) An application of coincidence degree theory to cyclic feedback type systems associated with nonlinear differential operators Abstract  PREVIEW  FULL TEXT
Guglielmo Feltrin, Fabio Zanolin
Vol 55, No 2 (June 2020) Multiple periodic solutions for one-sided sublinear systems: A refinement of the Poincaré-Birkhoff approach Abstract  PREVIEW  FULL TEXT
Tobia Dondè, Fabio Zanolin
Vol 48, No 2 (December 2016) On existence of periodic solutions for Kepler type problems Abstract  PREVIEW  FULL TEXT
Pablo Amster, Julián Haddad
Vol 36, No 1 (September 2010) Periodic solutions of the perturbed symmetric Euler top Abstract  FULL TEXT
Adriana Buică, Isaac A. García
Vol 46, No 1 (September 2015) Harmonic perturbations with delay of periodic separated variables differential equations Abstract  Full Text
Luca Bisconti, Marco Spadini
Vol 37, No 2 (June 2011) Existence of periodic solutions for $p$-Laplacian neutral functional equation with multiple deviating arguments Abstract  FULL TEXT
Tian Xiang, Rong Yuan
Vol 37, No 2 (June 2011) Eight positive periodic solutions to three species non-autonomous Lotka-Volterra cooperative systems with harvesting terms Abstract  FULL TEXT
Yongkun Li, Kaihong Zhao
Vol 27, No 1 (March 2006) Symmetric systems of Van Der Pol equations Abstract  FULL TEXT
Zolman Balanov, Meymanat Farzamirad, Wiesław Krawcewicz
Vol 40, No 2 (December 2012) Periodic solutions to nonlinear equations with oblique boundary conditions Abstract  FULL TEXT
Walter Allergretto, Duccio Papini
Vol 40, No 1 (September 2012) Periodic solutions of perturbed Hamiltonian systems in the plane by the use of the Poincaré-Birkhoff theorem Abstract  FULL TEXT
Alessandro Fonda, Marco Sabatini, Fabio Zanolin
Vol 36, No 1 (September 2010) Multiple periodic solutions of Hamiltonian systems in the plane Abstract  FULL TEXT
Alessandro Fonda, Luca Ghirardelli
Vol 33, No 1 (March 2009) Sharkovskii's theorem, differential inclusions, and beyond Abstract  FULL TEXT
Jan Andres, Tomáš Fürst, Karel Pastor
Vol 35, No 2 (June 2010) Averaging method for neutral differential equations in finite dimension Abstract  FULL TEXT
Jean-Franҫois Couchouron, Mikhail I. Kamenskiĭ
Vol 42, No 2 (December 2013) Note on periodic solutions of relativistic pendulum type systems Abstract  FULL TEXT
Kazuya Hata, Jiaquan Liu, Zhi-Qiang Wang
Vol 11, No 2 (June 1998) Asymptotic behavior of solutions of 1D-Burgers equation with quasi-periodic forcing Abstract  FULL TEXT
Ya. G. Sinai
Vol 4, No 1 (September 1994) Multibump periodic solutions of a family of Hamiltonian systems Abstract  FULL TEXT
Vittorio Coti Zelati, Paul H. Rabinowitz
Vol 22, No 2 (December 2003) Forced singular oscillators and the method of lower and upper solutions Abstract  FULL TEXT
Denis Bonheure, Colette De Coster
Vol 13, No 1 (March 1999) Nonlinear eigenvalue problems admitting eigenfunctions with known geometric properties Abstract  FULL TEXT
Michael Heid, Hans-Peter Heinz
Vol 16, No 1 (September 2000) Periodic solutions of differential inclusions with retards Abstract  FULL TEXT
Grzegorz Gabor, Radosław Pietkun
Vol 3, No 2 (June 1994) Non-collision periodic solutions for a class of symmetric 3-body type problems Abstract  FULL TEXT
Antonio Ambrosetti, Vittorio Coti Zelati
Vol 22, No 1 (September 2003) On detecting of chaotic dynamics via isolating chains Abstract  FULL TEXT
Leszek Pieniążek
Vol 27, No 2 (June 2006) Periodic solutions for evolution complementarity systems: a method of guiding functions Abstract  FULL TEXT
George Dinca, Daniel Goeleven
Vol 43, No 1 (March 2014) Existence of periodic solutions for some singular elliptic equations with strong resonant data Abstract  FULL TEXT
Laura Gonella
Vol 27, No 2 (June 2006) Lagrangian systems with Lipschitz obstacle on manifolds Abstract  FULL TEXT
Sergio Lancelotti, Marco Marzocchi
Vol 43, No 1 (March 2014) Existence of periodic traveling-wave solutions for a nonlinear Schrödinger system: A topological approach Abstract  FULL TEXT
Nghiem V. Nguyen
Vol 20, No 1 (September 2002) A strongly nonlinear Neumann problem at resonance with restrictions on the nonlinearity just in one direction Abstract  FULL TEXT
Jean Mawhin, David Ruiz
Vol 6, No 1 (September 1995) Periodic solutions of a second order differential equation with discontinuities in the spatial variable Abstract  FULL TEXT
Martin Šenkyřík
Vol 13, No 2 (June 1999) Bifurcation of periodic solutions of the Navier-Stokes equations in a thin domain Abstract  FULL TEXT
Russell Johnson, Paolo Nistri, Mikhail I. Kamenskiĭ
Vol 5, No 2 (June 1995) Periodic solutions and optimization problems for a class of semilinear parabolic control systems Abstract  FULL TEXT
Walter Allergretto, Paolo Nistri
Vol 14, No 1 (September 1999) Multiple periodic solutions for autonomous conservative systems Abstract  FULL TEXT
Silvia Cingolani, Monica Lazzo
Vol 1, No 1 (March 1993) Global bifurcation of periodic solutions Abstract  FULL TEXT
Kazimierz Gęba, Wacław Marzantowicz
Vol 1, No 2 (June 1993) Periodic solutions of an asymptotically linear wave equation Abstract  FULL TEXT
Shujie Li, Andrzej Szulkin
Vol 10, No 1 (September 1997) Carathéodory periodic perturbations of the zero vector field on manifolds Abstract  FULL TEXT
Massimo Furi, Maria Patrizia Pera
Vol 23, No 1 (March 2004) Degree computations for positively homogeneous differential equations Abstract  FULL TEXT
Christian Fabry, Patrick Habets
Vol 28, No 1 (September 2006) Topological degree and generalized asymmetric oscillators Abstract  FULL TEXT
Alessandro Fonda
1 - 45 of 45 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Partnerzy platformy czasopism